Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 95/min, a cry, cough or sneeze when stimulated, some flexion of the arms and legs and good breathing with a strong cry. What is the APGAR score?

1 minHR 95/min
APGAR =
2.Easy
136 kg173 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 136 kg and is 173 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

136 kg173 cm
BMI = kg/m²
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: impaired; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
E3 / 4+V3 / 5+M? / 6GCS 11?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 11, with E3 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 11E3V3
M =
5.Hard
not at riskmild riskmoderate riskhigh riskvery high risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: completely limited; moisture: occasionally moist; activity: chairfast; mobility: very limited; nutrition: very poor; friction and shear: problem. Use the bands 19–23 not at risk, 15–18 mild, 13–14 moderate, 10–12 high and 9 or below very high. Click the risk level.

  1. 1not at risk
  2. 2mild risk
  3. 3moderate risk
  4. 4high risk
  5. 5very high risk
6.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk

Answer key

  1. 1. APGAR = 7
  2. 2. BMI = 45.4 kg/m²
  3. 3. MFS = 75
  4. 4. M = 5
  5. 5. high risk
  6. 6. low risk

Full step-by-step solutions: practise this topic on examproblems.com.